# SDR CALA2019031500425

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 27,703 hours, 9,642 cycles
- Engine: Cfmint CFM567B273F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273F
- Condition: Vibration
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, E

## Discrepancy

LOUD THUMP AND HEAVY VIBRATION IN CRUISE JUST AT TOD. PLZ HAVE TECH MEET US AT GATE. TOMC ADDED ADDITIONAL INFO FROM FLT CREW. AFTER INITIAL REPORT ANY POWER SETTING ABOVE 60% N1 ON NR 1 ENGINE PRODUCED HEAVY VIBRATION. ENG WAS KEPT BELOW THAT SETTING AND ON APPROACH AT FL012 THE LOP LIGHT ILLUMINATED AND ENG SHUT ITSELF DOWN. DUE TO PAX REPORT OF FIRE BOTH ENG/APU BOTTLES WERE DISCHARGED. UPDATED SDR SELECTION. SEE ELB L/P 9130835 FOR CORRECTIVE ACTION.
